# SDR EISA20000149

- Difficulty date: September 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- Aircraft time: 54,211 hours, 37,616 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 162BL704C
- Part serial: A1920
- Condition: False Indication
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE OIL TEMP HIGH, CAUTION BAND AT LOW POWER SETTINGS, AIR TURNBACK TO AUS.  REMOVED AND REPLACED NR 3 ENGINE OIL TEMP BULB AND OIL TEMP INICATOR, RAN ENGINE OPS CHECK GOOD.
